MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD LEGACY PCA PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD LEGACY PCA PUMP; PUMP, INFUSION, PCA
Catalog Number 21-6300-02
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspected device was returned for evaluation.No discrepancies related to the complaint were found during visual inspection.The event history log was reviewed and there were no errors related to the customer complaint.A functional test was performed, and the reported issue was duplicated.The cause of the reported issue was due to defective air detector.The air detector was replaced to correct the issue.The service history review had no indication that the complaint was related to a service of the device within the review period.The device passed all functional testing after repair.
 
Event or Problem Description
It was reported that the pump had ¿air detector message¿ during testing.There was no patient involvement.

Brand Name
CADD LEGACY PCA PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24401566
Report Number3012307300-2026-01541
Device Sequence Number15929010
Product Code MEA
UDI-Device Identifier10610586019357
UDI-Public(01)10610586019357(11)170309
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-6300-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown